Loading ...
Sorry, an error occurred while loading the content.

Re: [FH] Re: What could be wrong?

Expand Messages
  • vandalin1
    Thank you for your advice, Diane. I am holding off another vet visit for a few days with Munchie, while I see how dropping the Pepcid affects her. Several
    Message 1 of 1 , Apr 2, 2002
    • 0 Attachment
      Thank you for your advice, Diane. I am holding off another vet visit for a few days with Munchie, while I see how dropping the Pepcid affects her. Several people wrote that Pepcid can cause some of the symptoms she has been experiencing. In the past few weeks, I had increased the Pepcid to every day from every other day. I will monitor her for the next couple of days for any changes. So far, she is still not eating well.

      Anne V
      Warner Robins, GA

      From: diane
      Sent: Monday, April 01, 2002 11:01 PM



      I wouldn't wait till the end of the month to get her bloodwork done.
      Peace of mind is priceless. As others have mentioned, get the liver
      values checked.

      Mudgie had a reaction to the Dilacor we tried him on for his HCM and
      stopped eating and it affected his liver values.

      Took him off the meds, he started eating a day or two later and his
      liver values went back to normal.




      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.